# SDR CA120827009

- Difficulty date: August 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) LIFTING FROM NICE AIRPORT BACK TO THE YACHT, THE PILOT GOT A DOUBLE FADEC MNR ON BOTH ENGINES AT THE SAME TIME.  THIS HAPPENED WHEN THE PILOT WAS ACCELERATING OUT OF THE AIRPORT AND CROSSING THE SHORELINE OUT OVER THE OCEAN.  HE IMMEDIATELY HAD A DECREASE IN POWER AND LOWER ROTOR RPM JUST ABOVE THE LOW SIDE OF THE RED.  HAD TO MAKE A VERY SHALLOW CLIMB TO GAIN ALTITUDE BEFORE TURNING BACK INTO NICE TO LAND. TROUBLESHOOTING ONGOING.   THIS IS AN AIRFRAME-RELATED ISSUE WITH THE COLLECTIVE LVDT INPUT TO ENGINE CONTROLS.
